# SDR DALA2024072907577

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N3731T
- Make and model: Boeing 737832
- Aircraft serial: 30775
- Aircraft time: 68,882 hours, 32,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0469656) CORROSION ON INTERCOSTALS BTW STA 500E TO STA 500I S-26L AT FWD CARGO COMPARTMENT. INTERCOSTALS BTW STA 500E TO STA 500I S-26L (4 EAS) AT FWD CARGO COMPARTMENT WERE FABRICATED AND REPLACED PER DWG 143A7505 REV. B AND B737-800 SRM 51-40-02-0G.
